Paracetamol

Tempra Bubble Gum Syrup 60mL

Price

₱99.00

Dosage Form

Syrup

Net Content

60mL

Contents/Formulation

Each 5 mL (1 teaspoonful) Syrup contains Paracetamol 120 mg.

Indication

Fever, headache, muscular aches & pain, toothache, colds, ear ache, fever due to tonsillectomy, inoculations & vaccinations.

Stocks Available:

0 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

Skip long lines & traffic

Feel at ease with our reliable delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500